MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. QUARTEX; QUARTEX 3.5MM POLYAXIAL SCREW, 22MM

GLOBUS MEDICAL, INC. QUARTEX; QUARTEX 3.5MM POLYAXIAL SCREW, 22MM
Model Number 1149.3522
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that quartex 3.5mm polyaxial screws were found to be broken post operatively.
 
Additional Manufacturer Narrative
The device could not be returned for evaluation because it remains in the patient.No determinations could be made as to the cause of the reported issue.

Brand Name
QUARTEX
Common Device Name
QUARTEX 3.5MM POLYAXIAL SCREW, 22MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key20725607
Report Number3004142400-2024-00279
Device Sequence Number15688675
Product Code NKG
UDI-Device Identifier00889095354591
UDI-Public00889095354591
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161591
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1149.3522
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient RaceWhite